Vol. 74, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Coherent polynomial rings over regular rings of finite index

Andrew Carson

Vol. 74 (1978), No. 2, 327–332
Abstract

It is shown that polynomial rings in finitely or infinitely many central indeterminates, over a regular ring of finite index, are right and left coherent.

Mathematical Subject Classification 2000
Primary: 02H15, 02H15
Secondary: 20M25, 16A30
Milestones
Received: 9 March 1976
Revised: 6 September 1977
Published: 1 February 1978
Authors
Andrew Carson